

CT Office of Early Childhood Parent Cabinet Meeting Agenda

January 27, 2025

6pm-8:00pm

Zoom Meeting

https://zoom.us/j/97511370806?pwd=ae59jQUYCWBRzKumugr4dS1FOggu19.1

Meeting ID: 975 1137 0806 Passcode: 272866

One tap mobile +16465588656,,97511370806#,,,,*272866# US (New York)

Mission: To build strong connections, listen intentionally, and partner with Connecticut families of young children, communities, and OEC to incorporate the expertise of all parents throughout the early childhood system to ensure family-driven equitable policies and programs.

Co-Facilitators:

Parent Cabinet members Amber Alessandro region 5, Jennifer St. John, Region 6 **Meeting Purpose** (Why is this meeting needed?):

- To continue to strengthen relationships and communication amongst members, ensure members have tools and information needed to succeed
- Receive parent cabinet input

Intended Outcomes (What do we want to achieve by the end of this? What will success look like?):

- New members have time to connect with existing members
- Members learn about legislative session and the role of OEC and Parent Cabinet
- Members learn about subcommittees and process to be able to join

Time	Agenda Item	Facilitator
6:00-6:05pm 5 minutes	 Welcome Meeting guidelines/group norms reminder Mission and meeting outcomes 	Chenae R, Parent cabinet Coordinator, OEC Amber A., Region 5 Parent Cabinet member
6:05-6:10pm	Ice Breaker poll - slido	Jenn S., Region 6 Parent Cabinet member



5 minutes		
6:10-6:45pm 35 minutes	Commissioner Office Updates & Asks • Legislative Session and process • Early Start CT	Amber A., Region 5 Parent Cabinet member Maggie Adair, Communications and Legislative Program Manager, OEC Michelle Cook, Special Advisor to OEC Acting Commissioner Elena Trueworthy
6:45pm-7:15pm	Regional Breakouts – 2 regions paired together	Jenn/Amber
30 minutes 5 minute share out	 Share name and town How did you hear about this opportunity and why did you want to be on the Parent Cabinet? What do you see as challenges in this role? What are you most excited about? Elevator speech practice Any questions from new members for existing members? 	
7:15-7:40pm 20 minutes	Subcommittee Orientation Subcommittee overview Staff co-chairs introduction Overview of each subcommittee Questions from members Interest form for members to join at least 1 subcommittee & for Parent Cabinet member co-chairs	Amber A., Region 5 Parent Cabinet member Chenae Russell, Parent Cabinet Coordinator, OEC Elisabeth Teller, Birth to Three Family Liaison & General Supervision, OEC Coral Wonderly, Data Scientist OEC Laura Bennet, CCDF Quality Project Manager OEC
7:40-7:55pm 15 minutes	Parent Cabinet Business	Jenn S., Region 6 Parent Cabinet member Chenae Russell, Parent Cabinet Coordinator, OEC
7:55-8:00pm	Closing	Jenn & Amber



	Evaluation	
5 minutes		